# SDR SWAA2024122079463

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N8792Q
- Make and model: Boeing 737-8
- Aircraft serial: 67774
- Aircraft time: 6,348 hours, 3,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FA EMERGENCY FLASHLIGHT DOES NOT TEST.  REMOVED AND REPLACED FWD GALLEY ATTENDANT EMERGENCY FLASHLIGHT PER AMM 25-64-00
